# SDR CALA2023021600469

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737-7
- Aircraft serial: 28769
- Aircraft time: 77,035 hours, 27,626 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 3387
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ELECTRIC STAB INOP FOUND VLTAGE AND GROUND AT ELEC TRIM MOTOR, WILL REQUIRE REMOVED EXISTING STAB TRIM ELECTRIC MOTOR PER MM STABILIZER TRIM MOTOR. 27-41-71-000-801. BEGAN INSTALLATION OF NEW ELECTRIC TRIM MOTOR PER MM 27-41-71-400-801. COMPLETED THROUGH STEP F(4)(A). COMPLETED INSTALLATION OF HORIZ STAB MOTOR FROM STEP F.4.A ON.OPS TEST NORMAL PER REF. AMM 27-41-71-400-801. PARTS USED: 29-2741-9-0011,QTY :1 ADD EMP:097599 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765433  SN OFF 3387 MOTOR, STAB, HO  OFF 29-2741-9-0011 3387 ON 29-2741-9-0011 8127
